# SDR CA150303005

- Difficulty date: February 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT SHUTDOWN AFTER LANDING, THE OIL QUANTITY WAS NORMAL.  NO FINDINGS HAVE BEEN FOUND SO FAR EXCEPT SLIGHT OIL LEAK EVIDENCE ON RT ENGINE COWLING.  INVESTIGATION ON-GOING.
